Deterioration in vision after commencing insulin treatment (the early worsening phenomenon)

Scanlon, Peter H ORCID: 0000-0001-8513-710X (2010) Deterioration in vision after commencing insulin treatment (the early worsening phenomenon). In: HbA1c in Diabetes - Case studies in IFCC Units. Wiley-Blackwell, Oxford, p. 66. ISBN 978-1444334449

Full text not available from this repository.

Abstract

Adapting to the IFCC system of reporting HbA1c poses a challenge to generations of health professionals who have learnt the percentage system related to the major clinical trials, in type 1 and type 2 diabetes, the DCCT and UKPDS. This handy paperback illuminates the transition path. Using real–life case studies to illustrate actual clinical situations, the book shows you how to use mmol/mol units in daily practice. Each case study shows the old percentage units alongside the IFCC units for quick comparison. Produced in association with Diabetes UK, this pocketbook helps you work with confidence in the IFCC system.

Item Type: Book Section
Subjects: R Medicine > RA Public aspects of medicine > RA645.A-Z Individual diseases or groups of diseases, A-Z > RA645.D54 Diabetes
R Medicine > RE Ophthalmology
Divisions: Schools and Research Institutes > School of Natural, Social and Sports Sciences > Sports Sciences
Research Priority Areas: Health, Life Sciences, Sport and Wellbeing
Depositing User: Denise Cain-Jones
Date Deposited: 07 Oct 2015 09:57
Last Modified: 21 Sep 2022 10:53
URI: https://eprints.glos.ac.uk/id/eprint/2660

University Staff: Request a correction | Repository Editors: Update this record

University Of Gloucestershire

Bookmark and Share

Find Us On Social Media:

Social Media Icons Facebook Twitter Google+ YouTube Pinterest Linkedin

Other University Web Sites

University of Gloucestershire, The Park, Cheltenham, Gloucestershire, GL50 2RH. Telephone +44 (0)844 8010001.